# SDR CA050414005

- Difficulty date: March 22, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Bag JETSTM4112
- Aircraft time: 18,667 hours
- Engine: Garrtt TPE33110U
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1379628C402
- Part serial: A137765
- Condition: Fractured
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

40 MINUTES IN FLIGHT AT FL220, SUDDEN POP AND RT WINDSHIELD FRACTURED.  PRESSURIZATON WAS RAPIDLY REDUCE, DESCENT TO 8000 FT WAS CARRIED OUT, AFTER VERIFING THE WINDOW WAS STILL INTACT FLIGHT CONTINUEDTO DESTINATION UNEVENTFUL.
